MAUDE Adverse Event Report: ARGON MEDICAL DEVICES 12CC CONTROL SYRINGE FR/TR/RA W/RESERVOIR

ARGON MEDICAL DEVICES 12CC CONTROL SYRINGE FR/TR/RA W/RESERVOIR
Model Number 193210
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
During procedure, a physician was unable to push/pull the plunger due to high resistance.The procedure was completed by using an additionally opened replacement (193210).As a result of the returned sample(s) review at gmk: the syringe tip was blocked by something, and high resistance to pull the plunger was confirmed, before cleaning of the sample.It was disappeared, after cleaning of the sample.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records could not be conducted since a lot number was not provided.One opened sample was returned for review.Images of the reported issue were also provided by the customer.Evidence of a unknown substance was visible both in the images provided and on the returned sample.Examination of the returned sample found a yellow unknown substance along the plunger and around the rim of the plunger collar.It was stated that the syringe blockage disappeared after it was cleaned.The syringe was tested by the analyst and the syringe functioned as designed with only slight resistance from the presence of the yellow unknown substance along the plunger.Therefore, this complaint could not be confirmed for a manufacturing error.The most probable cause for the experienced resistance/blockage was most likely the result of an event within the user environment in which the plunger was exposed to the yellow unknown substance as it was stated the resistance occurred during the procedure.Since the reported issue was most likely the result of an event within the user environment and not a manufacturing error, no corrective action will be taken at this time.Argon will continue to monitor for issues of this nature in the future.
 
Event or Problem Description
During procedure, a physician was unable to push/pull the plunger due to high resistance.The procedure was completed by using an additionally opened replacement(193210).As a result of the returned sample(s) review at gmk: -the syringe tip was blocked by something, and high resistance to pull the plunger was confirmed, before cleaning of the sample.-it was disappeared, after cleaning of the sample.

Brand Name
12CC CONTROL SYRINGE FR/TR/RA W/RESERVOIR
Common Device Name
12CC CONTROL SYRINGE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13280659
Report Number0001625425-2022-00932
Device Sequence Number17412132
Product Code IZI
UDI-Device Identifier00886333207213
UDI-Public00886333207213
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K911732
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number193210
Device Catalogue Number193210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer01/11/2022
Initial Report FDA Received Date01/18/2022
Supplement Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown